MathSciNet Relay Station
MathSciNet bibliographic data
MR1318076 (95j:53061) 53C21 (35J35)
Leung, Man Chun Conformal scalar curvature equations on complete manifolds. Comm. Partial Differential Equations 20 (1995), no. 3-4, 367–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement